Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had radical hysterectomy. Stomach increases in size upon strain. Abdominal hernia?

I had a radical hysto 2 years ago. I now have a suspect hernia , it seems to be getting bigger. Any kind of strain, my stomach increases in size. I had a scan, she said she thought my bowel was popping through the abdominal wall . Waiting lists in the UK are terrible. It s becoming more uncomfortable, what can I do to ease the discomfort
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the chances of incisional hernia is very less likely and if you want to clear the doubt then the clinical examination is the best option for this and in my opinion see the surgeon who did the surgery and discus this, hope this information helps you, take care and have a nice day.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor